Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with Pseudo tumor cerebri and papilledema. Memory loss, crying, nausea, vomiting, pulsing. Treatment?

I have been diagnosed with Pseudo tumor Cerebri and papilledema and I am truly suffering. A recent visit to a neurosurgeon was horrible. He refused to look at the ophthalmologist tests or the brain mri films and said I do not know what pressure you are talking about. My primary said he needed to do actual tests to determine the pressure. This came after a serious car accident where the airbags deployed and my primary has said I received a TBI from the collision. I have memory loss occasionally, bouts of crying, nausea, vomiting at times, pulsing and ringing in the ears. Was that neurosurgeon correct by not doing any testing and could the PTC and eye problems be a result of the TBI?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
no he is not right , you may go for further investigation and admit in hospital for further management ,go for neurology and ent consultation
Answered: Sat, 24 Aug 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor